logo

Snoonu app

4.9

Snoonu
Snoonu

عربى

Everywhere

Teragrip 650-10Mg Tab 20'S

0 QR

Teragrip is a combination medication containing 650mg paracetamol and 10mg of other active ingredients in film coated tablet form. Each pack contains 20 tablets used for temporary relief of cold and flu symptoms. Teragrip tablets contain paracetamol, phenylephrine hydrochloride, and chlorpheniramine maleate as active ingredients. The tablets are film coated for easy swallowing. This medication comes in a pack of 20 tablets.